# SDR AALA20010198

- Difficulty date: February 1, 2001
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N727AA
- Make and model: Boeing 727227
- Aircraft serial: 20734
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FS 825.95 FLOOR FRAME WEB IS CRACKED THROUGH BOTH SIDES OF LIGHTENING HOLE NEXT TO BL 48 RT SEAT TRACK.  STOP DRILLED CRACKS.  INSTALLED DOUBLER PER SRM 51-402.  (M)
